Couldn't find what you looking for?

TRY OUR SEARCH!

I'm currently experiencing pressure and discomfort in the lower left (left from my point of view) abdominal region of my body (About two or three inches above and to the left of my penis, again, from my pov) I'm thinking it could either be excess gas, or most likely constipation. I tried taking Gas-X and it isnt working, and I'm pooping a lot less often than usual (once every two or three days and never a lot).

I'm also on the following medications which is what makes figuring this out more difficult:

Adderall (around 30 to 40 milligrams a day, this usually made me poop more but recently its stopped doing that)

Suboxone (Buprenorphine 8 mgs a day) Using it to treat Opioid Responsive Depression, its had a long history of making me poop less often (usually once every 3 days, when I did poop it was usually very large and quite painful, got better recently though, now its bad again)

Xanax (up to 1 or 2 mgs as needed) Not sure what effect this has on my digestive system and pooping.


Anyways, I'm going to talk to my psychiatrist about it soon, but I was hoping for some quick help. Should I try taking a laxative? I've never done it before and I'm afraid if I take it the excrement may just back up even more. I also dont know the effect of the 3 RX drugs stated above would have on the laxative. Should I try to take less adderall? Would something like Immodium help?

My biggest worry is that something could be wrong with my appendix and I'd have to get it removed surgically. Any advice or answer would be accepted gratefully, although I tend to get freaked out easily by the thought of it being a big deal (Type 2 Diabetes has been scaring me forever). So if you're going to present me with a worst case scenario, include the likelihood. Right now I'm going to drink some coffee to see if that'll help me poop...coffee has always effected me the most in terms of speeding up my digestion system.

Loading...

Hi Thizzcobar

Just to reassure you..... your appendix is on your right hand side, so no worries there. Constipation isn't a symptom of diabetes either.

It certainly sounds like it could be constipation. If you're planning to try a laxative, your local pharmacist can give you one that won't interfere with your other prescription medications. When you visit the pharmacy, take your current medication packets with you so he or she can assess them correctly and pick the best laxative for you.

But its a good idea to chat with your psychiatrist about the side effects of your medications too.

Good luck...let us know how you go.

Regards, Olwen :-D
Reply

Loading...